Advertisement

loader

Talk

Advanced search

Aching thighs after MC

(3 Posts)
Luluringo Wed 22-Mar-17 22:18:32

I had a MC and a MVA 2 weeks ago. Since then I have been having dull pains around the top of my thighs and around my bottom. Has anyone else experienced this?

Chlo22 Thu 23-Mar-17 23:08:11

Hi lulu,
I had a medical but my thighs and calves were really aching for about a week during and after. Not sure why, I've looked it up online and seems to be fairly common. I see a reflexologist and she said it's probably the shock and grief. Hope you're ok

INeedNewShoes Thu 23-Mar-17 23:11:25

I had this after my ERPC. My GP said it was probably because of the position my legs were in during the procedure and as I was under general anaesthetic they may well have opened my legs wider than they would normally go comfortably (tight hamstrings here!)

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now